TITLE

Nash Equilibria in Noncooperative Predator-Prey Games

AUTHOR(S)
Ramos, Angel Manuel; Roubicek, Tomas
PUB. DATE
September 2007
SOURCE
Applied Mathematics & Optimization;Sep2007, Vol. 56 Issue 2, p211
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A noncooperative game governed by a distributed-parameter predator-prey system is considered, assuming that two players control initial conditions for predator and prey, respectively. Existence of a Nash equilibrium is shown under the condition that the desired population profiles and the environmental carrying capacity for the prey are sufficiently small. A conceptual approximation algorithm is proposed and analyzed. Finally, numerical simulations are performed, too.
ACCESSION #
27768212

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics